# SDR DHL2002803013

- Difficulty date: December 10, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Bypass
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FUEL BYPASS LIGHT KEEPS ILLUMINATING IN FLIGHT. RESETS OK, BUT RE-ILLUMINATES WITHIN ONE MINUTE.   DEFERRED NR 3 FUEL BYPASS LIGHT PER MEL 73-2-2. REMOVED AND REPLACED NR 3 FUEL FILTER. NO CONTAMINATION PRESENT. DMI 11188 ASSIGNED. SPECIAL PROCEDURE COMPLIED WITH LIGHT DEACTIVATED.
